# SDR NACA201502260032

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL CORROSION ON FRAME AT BS 277 WHERE FRAME MEETS LOWER CHORD ON RT SIDE.   REPAIRED FRAME IN NOSE WHEEL WELL AT STA 277 RT SIDE, REPAIRED IAW DWG R23093, 1-053-012-001, REV NC AND SRM 51-30-02, REV 108 AND DWG 65-45819, SHEET 6, REV T, REFERENCE MCO3008 W/O 1355813.
